# SDR AALA201705179001

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 10,235 hours, 5,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. GOT AURAL WARNING LAVATORY SMOKE MESSAGE AT CRUISE FOR ABOUT 5 SECS AND THEN WENT AWAY. CAME FROM RIGHT AFT LAVATORY, BUT NOBODY IN THE LAVATORY. MAINTENANCE REPLACED LAVATORY E SMOKE DETECTOR AT PER MM 26-17-15.
